# SDR SWAA2022020165078

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 47,739 hours, 28,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS HAVE BULBS OUT ABOVE BIN 9 AND 12 ON LEFT SIDE AND FLIGHT DECK EMERGENCY DOME LIGHT OUT.
